# SDR SWAA020719

- Difficulty date: April 3, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND COCKPIT EMERGENCY FLOOD LIGHT INOP.  REPAIRED BROKEN WIRE PER MM.
